MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFRA ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN INFRA ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS
Model Number ES88162400
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa review.No trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the device was removed due to fluid loss and replaced with a new device.Tubing break was also reported.

Brand Name
TITAN INFRA ZERO ANG 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9535760
Report Number2125050-2019-01171
Device Sequence Number16732671
Product Code FHW
UDI-Device Identifier05708932487184
UDI-Public05708932487184
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES88162400
Device Catalogue NumberES8816
Device Lot Number3470570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR